# SDR BB06029

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-200
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MID RIGHT LAV FOUND INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHT.
